Advertisement

Wuhan University Journal of Natural Sciences

, Volume 7, Issue 4, pp 393–393 | Cite as

Random walks in an independent environment on the line

  • Mao Ming-zhi
  • Hu Yi-jun
Abstract
  • 19 Downloads

Key words

random environment random walks recurrence positive recurrence the law of large numbers stationary distribution Markov chain 

Copyright information

© Springer 2002

Authors and Affiliations

  • Mao Ming-zhi
    • 1
  • Hu Yi-jun
    • 1
  1. 1.School of Mathematics and StatisticsWuhan UniversityWuhan, HubeiChina

Personalised recommendations